# SDR REXA2025072400753

- Difficulty date: March 22, 2025
- Submitted: July 24, 2025
- Operation: Air carrier
- Aircraft: N379CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10102
- Aircraft time: 38,971 hours, 29,926 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670312101U
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CORRODED STGR SPLICE AT STGR 22L FS 333.00. LOCATED AND DRILLED NEW STGR SPLICE P/N:SH670-32429-3. AT STGR 22L FS 333.00. IAW CRJ700 SRM 51-40-11-001-001-A01. INSTALLED NEW STGR SPLICE P/N:SH670-32429-3 AT STGR 22L FS 333.00 IAW CRJ700 SRM 51-42-06-001-001-A01. EDGE SEALED AND PAINTED REWORKED AREAS IAW CRJ700 SRM 51-23-00-001-001-A01. AND CRJ700 SRM 51-21-16-001-001-A01.
